# SDR AALA201511079003

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 10,281 hours, 4,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMER LIGHT COVER LOCATED AT BOTTOM OF DOOR 4R BROKEN.  REPLACED EMER LIGHT COVER LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
